# SDR USAA2011050691776

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 39,737 hours, 14,997 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 339 - SJD-PHX - EMERGENCY LIGHTS - ROW 26 LT EMERGENCY LIGHT HAS BROKEN WIRE.  REPAIRED EMERGENCY LIGHT WIRING AT SEAT 26 LT.  OPERATIONAL CHECK WAS GOOD REF WDM 33-51-00.
